# SDR CALA2017100603432

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 67,540 hours, 7,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOUND BROKEN. REPLACED THE M/D M1 GALLEY  &  A4 GALLEY  LOWER EMERGENCY LIGHTS AND OPS CHECKED GOOD  IAW AMM 33-51-05-960-802, REV 80.
